Research ArticleOpen accessPhrase in the titleHybrid Block Method for Direct Numerical Approximation of Second Order Initial Value Problems Using Taylor Series ExpansionsOluwaseun Adeyeye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 14, Issue 2 · 17 Feb 2017 · 7,953 accessesView PDFCite
208 articles for “Second Order”
Set a search alertResearch ArticleOpen accessPhrase in the titleMultistep Collocation Block Method for Direct Solution of Second Order Ordinary Differential EquationsJohn Olusola Kuboye, Zurni OmarAmerican Journal of Applied Sciences, Vol. 12, Issue 9 · 13 Oct 2015 · 6,565 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOptimal Control Algorithms for Second Order SystemsDanilo Pelusi, Raffaele MascellaJournal of Computer Science, Vol. 9, Issue 2 · 2 Apr 2013 · 7,029 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn Sixtic Lacunary Spline Solutions of Second Order Initial Value ProblemJwamer Karwan Hama FarajJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,763 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleBlock Methods based on Newton Interpolations for Solving Special Second Order Ordinary Differential Equations DirectlyYap Lee Ken, Fudziah Ismail, Mohamed Suleiman, Suriah Md. AminJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 8,120 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA New Approach for Solving Second Order Ordinary Differential EquationsLaith K. AL-Hwawcha, Namh A. AbidJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 8,009 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleSolution of Second Order Ordinary Differential Equation Associated with Toeplitz and Stiffness MatricesSami H. AltoumAmerican Journal of Applied Sciences, Vol. 15, Issue 8 · 30 Oct 2018 · 7,448 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Zero-Stable Optimal Order Method for Direct Solution of Second Order Differential EquationsKayode Sunday JacobJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,068 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleMaximum Principles for Second Order Elliptic Equations in Nondivergence Form and ApplicationsMohammad Al-MahameedJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 6,852 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleWell-Posedness of Second Order Uniformly Elliptic Boundary Control Systems with Additive or Multiplicative UncertaintyAda ChengJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,137 accessesView PDFCite